# SDR AALA20041051

- Difficulty date: October 15, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - EMERGENCY ESCAPE PATH LIGHT AT ROWS 30 TO 44CEF INOPERATIVE.  REPAIRED FAULTY WIRING AT CONNECTOR D3204J AND REPLACED BATTERY PACKS AT POSITIONS M33406 AND M33404 FOR EMERGENCY ESCAPE PATH LIGHTING AT ROWS 30 TO 44CEF.  SYSTEM GROUND CHECKED NORMAL OPERATION.
